Mild solution of the heat equation with a general stochastic measure

Volume 194 / 2009

Vadym Radchenko Studia Mathematica 194 (2009), 231-251 MSC: 60H15, 60G17, 60G57. DOI: 10.4064/sm194-3-2

Abstract

The stochastic heat equation on $[0,T]\times\mathbb R$ driven by a general stochastic measure is investigated. Existence and uniqueness of the solution is established. Hölder regularity of the solution in time and space variables is proved.

Authors

  • Vadym RadchenkoDepartment of Mathematical Analysis
    Faculty of Mechanics and Mathematics
    Kyiv National Taras Shevchenko University
    Volodymyrska St. 64
    Kyiv 01033, Ukraine
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image